DSpace DSpace 日本語
 

長崎県立大学学術リポジトリ >
経済学部論集 >
第40巻 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10561/566

Title: The Stability of Machian Cosmological Models in the Scalar-Tensor Theory of Gravitation
Author: 宮崎, 明人
Author's alias: MIYAZAKI, Akihito
Issue Date: 30-Sep-2006
Publisher: 長崎県立大学学術研究会
Shimei: 長崎県立大学論集
Volume: 40
Issue: 2
Start page: 133
End page: 142
ISSN: 0918-8533
URI: http://hdl.handle.net/10561/566
Appears in Collections:第40巻

Files in This Item:

File Description SizeFormat
v40n2p133_miyazaki.pdf306.95 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Nagasaki Prefectural University attached library